# SDR CA040825008

- Difficulty date: August 12, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Doug B-26C
- Aircraft time: 5,620 hours
- Engine: Pwa R280079
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R280079
- Part serial: FP063306
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE RT ENGINE STARTED TO BACKFIRE AND LOOSE POWER, AT 90 KTS THE TAKEOFF WAS ABORTED MIXTURES TO IDLE CUT OFF,THE LOAD WAS DUMPED. THE A/C WENT OFF THE END OF THE RUNWAY, AT 1000 FEET BEYOND THE RUNWAY THE A/C IMPACTED A DITCH. THE PILOT GOT OUT OF THE A/C AND WAITED FOR ASSISTANCE. THE A/C HAS BEEN DISMANTLED AND TRANSPORTED TO RED DEER,THE ENGINES ARE SCHEDULED FOR INVESTIGATION.
